Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 2

 
   

A Class of Extended One-Step Methods for Solving Delay Differential Equations

PP: 593-602
Author(s)
F. Ibrahim, A. A. Salama, S. Turek,
Abstract
In this paper, we derive a class of extended one-step methods of order m for solving delay-differential equations. This class includes methods of fourth and fifth order of accuracy. Also, the class of these methods depends on two free parameters. A convergence theorem and convergence factor of these methods are given. Stability regions for such methods are determined in terms of the time-lag t . Some numerical examples are given to illustrate the effectiveness of the numerical schemes.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved